# SDR 200610032

- Difficulty date: September 30, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 4,936 hours, 3,241 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 7637 IND TO ORD.  CREW NOTIFIED BY THE B FLIGHT ATTENDANT THAT THERE WAS A SMOKE SMELL, LITE SMOKE, AND THE AFT LAVATORY SMOKE DETECTOR WAS GOING OFF.  APU OVERSERVICED WITH OIL.
